We prove a conjecture about mininmal index of certain representations of Coset Algebraic Conformal Field Theories under certain conditions as formulated previously by us. As a by-product, the Kac–Wakimoto Conjecture (KWC) which is related to the asympotics of the coset characters is true under the same conditions. The same idea in the proof also proves a recent conjecture related to subfactors from conformal inclusions.
Cite this article
Feng Xu, On a Conjecture of Kac–Wakimoto. Publ. Res. Inst. Math. Sci. 37 (2001), no. 2, pp. 165–190DOI 10.2977/PRIMS/1145476849